Today is my third day with hydrocodone withdraws. For the past 5-6 years I have been taking up to 10 hydrocodone 10 mgs per day, some days less. My question is that I have been taking 1 half of a 10 mg each day to help the symptoms subside. Is that normal or will it interfere with my rehabilitation? I'm feeling so much better now that I am almost to my 4th day I've been staying in bed all weekend and since we have a 3 day weekend I got a bonus day. I'm going to the health store to pick up L-tyrosine (to help with physical and mental energy) and a mineral supplement so maybe those will help me in the upcoming weeks. Any more suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.